# SDR 2007FA0000008

- Difficulty date: December 14, 2006
- Submitted: January 5, 2007
- Operation: General aviation
- Aircraft: N15715
- Make and model: Piper PA-28-140
- Aircraft serial: 287325144
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207006
- Condition: Loose
- Location: Lt Mlg
- Part time: 3,501 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE LT MAIN LANDING GEAR ASSY PN 35644-902, IT WAS FOUND TO BE LOOSE IN THE MAIN WING SPAR.  THE LT MAIN LANDING GEAR WAS REMOVED FOR FURTHER INSPECTION OF THE LT MAIN WING SPAR ASSY GEAR ATTACHING BOLT HOSES AND ATTACH POINTS.  CLOSE INSPECTION FO THE WING SPAR SHOWED THAT THE LOWER (4) BOLT HOLES HAD BEEN ELONGATED.  IT APPEARED THAT ALL BOLTS WERE TIGHT AND THIS CONDITION HAD BEE LOOSE FOR SOME TIME.  RECOMMEND CLOSE INSPECTION OF LANDING GEAR ATTACH POINTS DURING ALL INSPECTIONS.  (K)
